Robust stability, stabilization and H-infinity control of time-delay systems with Markovian jump parameters

Full text for this resource is not available from the Research Repository.

Mahmoud, Magdi S and Shi, Peng (2003) Robust stability, stabilization and H-infinity control of time-delay systems with Markovian jump parameters. International Journal of Robust and Nonlinear Control, 13 (8). pp. 755-784. ISSN 1049-8923

Abstract

In this paper, the problems of stochastic stability and stabilization for a class of uncertain time-delay systems with Markovian jump parameters are investigated. The jumping parameters are modelled as a continuous-time, discrete-state Markov process. The parametric uncertainties are assumed to be real, timevarying and norm-bounded that appear in the state, input and delayed-state matrices. The time-delay factor is constant and unknown with a known bound. Complete results for both delay-independent and delay-dependent stochastic stability criteria for the nominal and uncertain time-delay jumping systems are developed. The control objective is to design a state feedback controller such that stochastic stability and a prescribed H1-performance are guaranteed. We establish that the control problem for the time-delay Markovian jump systems with and without uncertain parameters can be essentially solved in terms of the solutions of a finite set of coupled algebraic Riccati inequalities or linear matrix inequalities. Extension of the developed results to the case of uncertain jumping rates is also provided.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2459
DOI https://doi.org/10.1002/rnc.744
Official URL http://onlinelibrary.wiley.com/doi/10.1002/rnc.744...
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Keywords ResPubID18916, time-delay systems, Markovian jump parameters, H-infinity state feedback, stochastic stability, uncertain parameters
Citations in Scopus 121 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login